# SDR SWAA2023091989507

- Difficulty date: August 14, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL BTW STA 767 TO STA 787 RBL 21 WL 157 AT AFT CARGO COMPARTMENT 2023-506821<[01] REPLACED WEB - INTERCOSTAL (SHIELD WEB) AND FASTENERS LOC. BTW STA 767 TO STA 787 RBL 21 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 146A0081 REV.A . SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB - INTERCOSTAL (SHIELD WEB) AND FASTENERS LOC. BTW STA 767 TO STA 787 RBL 21 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 146A0081 REV.A . SEE INDIVIDUAL SIGN-OFF BELOW ITEM RII
